# SDR ASAA2017080421543

- Difficulty date: August 4, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 40,566 hours, 12,142 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3401613040
- Condition: Damaged
- Location: Nr 1 Eng Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF TASK 78472002 #1 ENG FOUND DAMAGE CU-NI-IN CONCAVE SIDE BLADES 3,6,7,14 AND CONVEXE SIDE BLADE 2 GREATER THAN AREA "X" WITH NO WEAR ON BASE MATERIAL, DOVE TAIL PRESSURE FACE REF B737-800 AMM 72-21-02-200-801-F000 STEP 2K(1)(C). GROUNDED - YES. REMOVED AND REPLACED ALL 24 FAN BLADES AND ALL 24 SHIMS (COMPLETE SETS) ON #1 ENG REF B737-800 AMM 72-21-02-900-801-F00. PLT CLEARED.
